MathSciNet Relay Station
MathSciNet bibliographic data
MR2276827 (2007k:65100) 65L06 (34K06 34K28)
Sezer, Mehmet; Akyüz-Daşcıoǧlu, Ayşegül A Taylor method for numerical solution of generalized pantograph equations with linear functional argument. J. Comput. Appl. Math. 200 (2007), no. 1, 217–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement